# SDR HAIHEEA9885

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 704A33633109
- Condition: Split
- Location: Xmsn Mount
- Part time: 1,501 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPHERICAL BEARING SPLIT AND CRACKED.  SERIAL NUMBERS REMOVED WERE 10548, 10549, AND 10597.PURCHASED.  REPLACEMENT PART SERIAL NUMBERS ARE 11725, 11731, AND 11733.
